Psycho-Babble Medication Thread 14463

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

cortizone

Posted by S. Williams on November 2, 1999, at 21:00:27

Is there a link between cortizone shots and mental illness?

 

Re: cortizone

Posted by saint james on November 2, 1999, at 23:23:02

In reply to cortizone, posted by S. Williams on November 2, 1999, at 21:00:27

> Is there a link between cortizone shots and mental illness?

James here.....

If you get them often cortizone can make you psychotic. In a few people any amount of cortizone can make them manic or make bi polors
change phase. I've taken lots of it with no problem but some are very sensitive to it.

j


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.